# SDR IPXA2016101309324

- Difficulty date: October 2, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 PYLON VERTICAL SUPPORT WEB ATTACH STIFFNER IS CRACKED.  REMOVED, FABRICATED AND REPLACED NR 3 PYLON VERTICAL SUPPORT STIFFNER IAW DWG AUB7564 AND SRM 51-35-01.
